# SDR AALA2018121109012

- Difficulty date: December 7, 2018
- Submitted: December 11, 2018
- Operation: Air carrier
- Aircraft: N815AW
- Make and model: Airbus A319-132
- Aircraft serial: 1323
- Aircraft time: 59,955 hours, 26,106 cycles
- System (JASC): 2565 · Escape Slide
- Part: Seal
- Condition: Worn
- Location: Lt Ovrwg Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN SEAL ON THE LEFT OVERWING ESCAPE SLIDE.  REPLACED THE SEAL IAW AMM 53-35-11-400-001-A, STEP 4C.
